# SDR MASA200601953

- Difficulty date: July 25, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N860MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145773
- Aircraft time: 6,063 hours, 6,173 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7189 CLT.  ENGINE REV DISAGREE, RUDDER HARD OVER PROTECT MESSAGE.   MX RESET SYSTEMS, OPS CHECKED GOOD.
